Psycho-Babble Substance Use | about substance use | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Do not do it! MoonageDaydream

Posted by babak on December 15, 2009, at 20:53:22

In reply to Re: Do not do it!, posted by MoonageDaydream on December 15, 2009, at 20:05:26

As someone who suffered from depression for almost 20 years tried, every opiate and opioid around including Subutex for 2 and half years as well as all the antidepressants and even ECT I would like to suggest that your lack of energy, anhedonia, apathy and/or lethargy could have something to do with your metabolism either already compromised or compromised through long term use of Subutex.
It could also have something to do with your liver functions.
But I am afraid western medicine still does not have the relevant knowledge to measure liver functions properly or allow the enzymes far too much of a wide "normal" range to determine some of the more subtle malfunctions.
In the end I used TCM and the idea of liver Qi stagnation to over come the problem.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Substance Use | Framed

poster:babak thread:850758
URL: http://www.dr-bob.org/babble/subs/20091027/msgs/929463.html